- -

Topological dynamics on hyperspaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


Topological dynamics on hyperspaces

Show full item record

Sharma, P.; Nagar, A. (2010). Topological dynamics on hyperspaces. Applied General Topology. 11(1):1-19. doi:10.4995/agt.2010.1724.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/86822

Files in this item

Item Metadata

Title: Topological dynamics on hyperspaces
Issued date:
[EN] In this paper we wish to relate the dynamics of the base map to the dynamics of the induced map. In the process, we obtain conditions on the endowed hyperspace topology under which the chaotic behaviour of the map on ...[+]
Subjects: Hyperspace , Hit and miss topology , Hit and far-miss topology , Induced map , Transitivity , Mixing , Horseshoe , Equicontinuity , Scrambled set
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2010.1724
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2010.1724
The first author thanks CSIR and the second author thanks DST for financial support.
Type: Artículo

This item appears in the following Collection(s)

Show full item record